# SDR 98ZZZX4592

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Header
- Part number: 991029925
- Condition: Mismanufactured
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HWS RECEIVED FROM CUSTOMER A NEW TURBOCHARGER EXHAUST HEADER WYE WHICH WAS PURCHASED FROM A CESSNA DISTRIBUTOR RECENTLY FOR INSPECTION.  THE CUSTOMER WAS CONCERNED ABOUT THEIR PART BECAUSE ATTEMPTING TO INSTALL CORRESPONDING PARTS IN THEIR RESPECTIVE POSITIONS WAS NOT POSSIBLE.  THIS WAS ONE OF SEVERAL IDENTICAL NEW PARTS WHICH THE CUSTOMER HAD RECENTLY RECEIVED FROM CESSNA AND ALL HAD FAA FORM 8130-3 ACCOMPANYING.
